MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Catalog Number 02.12.0414FL
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2018; lot 163056: (b)(4) items manufactured and released on 22 august 2016.Expiration date: 2021-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: gmk-sphere tibial tray fixed cemented size 4 l reference 02.07.1204l (k090988); lot 173672: (b)(4) items manufactured and released on 06 october 2017.Expiration date: 2022-09-26; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on 18 july 2018; 3.5 years after primary cemented tka the tibial component was revised because the patient complained of tightness.A tibial recut was therefore probably performed.There is no reason to think that such an occurrence may be related to a malfunctioning device.
 
Event or Problem Description
About 3 years and a half after primary the surgeon revised the patient knee tibial components for knee tightness in flexion/extension.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7698437
Report Number3005180920-2018-00512
Device Sequence Number10988826
Product Code JWH
UDI-Device Identifier07630030826610
UDI-Public07630030826610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2021
Device Catalogue Number02.12.0414FL
Device Lot Number163056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR